# SDR AALA202005049007

- Difficulty date: May 3, 2020
- Submitted: May 4, 2020
- Operation: Air carrier
- Aircraft: N573UW
- Make and model: Airbus A321-231
- Aircraft serial: 5939
- Aircraft time: 21,653 hours, 8,389 cycles
- System (JASC): 7320 · Fuel Controlling System
- Part: Interface Unit
- Part number: 3957985205
- Part serial: Q05720005845
- Condition: Defective
- Location: Nr 2 Engine
- Part time: 41,705 hours, 16,123 cycles
- Stage of operation: TO
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

AIRCRAFT NOT GROUNDED - ON TAKEOFF, 'AUTO FLT A/ THRUST OFF' ECAM NOTIFICATION. COULD NOT ENGAGE AUTO THRUST WITH EITHER AUTO PILOT ENGAGED. EVENTUALLY GOT AUTO THRUST TO ENGAGE WITH AUTOPILOT 1, BUT NOT AUTOPILOT 2. REMOVED AND REPLACED #2 ENGINE INTERFACE UNIT (EIU) PER TSM TASK 73-25-00-810-838-A AND AMM 73-25-34, OPERATIONAL CHECK NORMAL AT THIS TIME.
